# SDR AALA202001309001

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 2,246 hours, 631 cycles
- Engine: Cfmint LEAP1A32
- System (JASC): 7110 · Engine Cowling System
- Part: Thermocouple
- Condition: Faulty
- Location: Fan Case
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: SLOW SPEED REJECTED T/O FOR #2 ENGINE HOT AIR LEAK. REMOVED AND REPLACED FAN CASE CHANNEL THERMOCOUPLE NO.2 ENG. IAW AMM 77-22-11.
